# SDR AALA201904269044

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 13,399 hours, 4,933 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 200301E00000308
- Part serial: 1236
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EMERGENCY LANDING ON ACCOUNT OF FLAP ISSUE. RETURNED TO PHL. FLIGHT LANDED WITHOUT INCIDENT. DURING INITIAL CLIMB AFTER TAKEOFF & FLAP RETRACTION.  RECEIVED F/CTL FLAP SYS 2 FAULT MESSAGE ON ECAM. MAINTENANCE REMOVED AND REPLACED THE #2 SLAT AND FLAP CONTROL COMPUTER IAW AMM 27-51-347-000-0020A. BITE AND OPS CHECK GOOD.
